TITLE

Ulcerative colitis following B lymphocyte depletion with rituximab in a patient with Graves' disease

AUTHOR(S)
El Fassi, Daniel; Nielsen, Claus H.; Kjeldsen, Jens; Clemmensen, Ole; Hegedüs, Laszlo
PUB. DATE
May 2008
SOURCE
Gut;May2008, Vol. 57 Issue 5, p714
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented in response to the article concerning the adverse effect of rituximab in treating patient with Graves' disease by Geert D'Haens in the 2007 issue.
ACCESSION #
31931753

 

Related Articles

  • Reply to ‘Rituximab in CD20 positive multiple myeloma’ by P Moreau et al. Greipp, P. T.; Kapoor, P.; Morice, W. G.; Witzig, T. E.; Greipp, P. R. // Leukemia (08876924);Jan2008, Vol. 22 Issue 1, p214 

    A letter to the editor is presented in response to the article on rituximab in CD20 positive multiple myeloma that is published within the issue.

  • Does rituximab treat recurrent focal segmental glomerulosclerosis post-renal transplantation? Marks, Stephen D.; McGraw, Mary // Pediatric Nephrology;Jan2007, Vol. 22 Issue 1, p158 

    A letter to the editor on the use of rituximab therapy in recurrent focal segmental glomerulosclerosis post-renal transplantation is presented.

  • Successful use of rituximab in acquired Cl inhibitor deficiency secondary to Sjögren's syndrome. Sánchez-Cano, D.; Callejas-Rubio, J. L.; Lara-Jiménez, M. A.; López-Trascasa, M.; Circadi, M.; Ortego-Centeno, N. // Lupus;2008, Vol. 17 Issue 3, p228 

    A letter to the editor is presented in response to the article on successful use of rituximab in acquired first complement component inhibitor (C1-INH) deficiency that published in the previous issue.

  • Rituximab as early therapy for pulmonary haemorrhage in systemic lupus erythematosus. Narshi, Chetan B.; Haider, Seema; Ford, Charlotte M.; Isenberg, David A.; Giles, Ian P. // Rheumatology;Feb2010, Vol. 49 Issue 2, p392 

    A letter to the editor about rituximab is presented.

  • Rituximab for Pemphigus Vulgaris. Joly, Pascal; D'Incan, Michel; Musette, Philippe // New England Journal of Medicine;2/1/2007, Vol. 356 Issue 5, p521 

    A letter to the editor is presented in response to the article "Treatment of Pemphigus Vulgaris With Rituximab and Intravenous Immune Globulin," by A. R. Ahmed, Z. Spigelman, L. A. Cavacini and M. R. Posner in the October 26, 2006 issue.

  • Rituximab for Pemphigus Vulgaris. Posner, Marshall R.; Spigelman, Zachary; Ahmed, A. Razzaque // New England Journal of Medicine;2/1/2007, Vol. 356 Issue 5, p521 

    A response by Marshall R. Posner, Zachary Spigelman and A. Razzaque Ahmed to a letter to the editor about their article "Treatment of Pemphigus Vulgaris With Rituximab and Intravenous Immune Globulin" in the October 26, 2006 issue is presented.

  • Fatal Reactivation of Cytomegalovirus Infection after Use of Rituximab for a Post-Transplantation Lymphoproliferative Disorder. Suzan, Florence; Ammor, Mounia; Ribrag, Vincent // New England Journal of Medicine;9/27/2001, Vol. 345 Issue 13, p1000 

    A letter to the editor is presented about the use of rituximab in treating post-transplantation lymphoproliferative disorder.

  • Interstitial Pneumonitis Related to Rituximab Therapy. Burton, Catherine; Kaczmarski, Richard; Jan-Mohamed, Riaz // New England Journal of Medicine;6/26/2003, Vol. 348 Issue 26, p2690 

    A letter to the editor is presented about two patients diagnosed with non-Hodgkin's lymphoma who developed interstitial pneumonitis following rituximab therapy.

  • Interstitial Pneumonitis Related to Rituximab Therapy. Benyunes, Mark C.; Multani, Pratik S.; Saunders, Andrew // New England Journal of Medicine;6/26/2003, Vol. 348 Issue 26, p2690 

    A letter to the editor is presented in response to a letter about two patients who developed reversible interstitial pneumonitis following rituximab therapy.

  • Neutropenia in Patients Treated with Rituximab. Voog, Eric; Morschhauser, Franck; Solal-Céligny, Philippe // New England Journal of Medicine;6/26/2003, Vol. 348 Issue 26, p2691 

    A letter to the editor is presented about eight patients who developed acute and severe neutropenia following the administration of rituximab for the treatment of non-Hodgkin's lymphoma or chronic lymphocytic leukemia.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics